# SDR VNAA202404160008

- Difficulty date: April 6, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N568NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15355
- Aircraft time: 20,512 hours, 18,295 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: SH670316337
- Condition: Burned
- Location: Bs 440 S3r
- Part time: 20,512 hours, 18,295 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE (SMALL HOLE IN SKIN PANEL) AT APPROXIMATELY FS 440.0 AND STGR 3R, CLASSIFIED IN MHIRJ REO 690-53-21-1744
